MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ Anesthesia Station ES; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ Anesthesia Station ES; Automated Dispensing Cabinet
Model Number 500400001500
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es, station was not communicating.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.  a review of the device history record for sn (b)(6) was performed from the date of manufacture, 22-oct-2018 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.  upon investigation of the actual device used in this incident, it was determined that no problem was found.A technical support specialist (tss) dialed into device and reviewed the data synchronization and medication application logs, finding no errors.Logged into the production server and verified that the device synchronization status was current with no reported issues.Reviewed health sight viewer and confirmed the device was not listed under attention notices.Based on the findings, determined that the device was functioning as intended with no.

Brand Name
BD Pyxis¿ Anesthesia Station ES
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50944934
Report Number2016493-2026-67609
Device Sequence Number21419712
Product Code BRY
UDI-Device Identifier10885403533242
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500400001500
Device Catalogue Number327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown